# SDR DALA13030180128

- Difficulty date: June 13, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 78,299 hours, 33,603 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN ANTENNA MOUNT LOCATION BS 1197 + 99.   ACCOMPLISH ER/A 515975-14.
